# SDR CA091028004

- Difficulty date: October 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,324 hours
- Engine: Pwa PT642A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 975240289
- Condition: Frayed
- Location: Rudder
- Part time: 15,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE THREE INSPECTION, THE LEFT HAND RUDDER CONTROL CABLE WAS FOUND TO HAVE APPROXIMATELY 15 FRAYED STRANDS WITHIN A TWO INCH LENGTH AT THE PULLEY AT STATION 305.260 JUST AFT OF THE PASSENGER DOOR, WHERE THE LOWER FUSELAGE CURVES UP TOWARDS THE TAIL. (TC 20091028004)
